MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX30MM; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS STENT DELIVERY SYSTEM 4MMX30MM; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number M003SFD040300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device remains in patient.
 
Event or Problem Description
It was reported that the subject stent was successfully implanted during the procedure; however, two days post procedure, the patient experienced vision changes.No other information was provided.
 
Event or Problem Description
It was reported that the subject stent was used successfully for aneurysm located in the ophthalmic artery; however, two days post procedure, the patient experienced vision changes.The patient¿s vision is improving on its own and an intraoperative milrinone was given to the patient on the follow up angiography.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, an assignable cause of anticipated procedural factor was assigned to the as reported issue patient complication, as a device related root cause does not apply and the issue is due to a known physiological effect that is noted with the direction for use (dfu), device labeling and/or risk documentation.Outcomes attributed to ae: updated to include required intervention to prevent permanent impairment/damage (devices) executive summary: corrected: intraoperative milrinone treatment was given to the patient on the follow up angiography.

Brand Name
SURPASS STENT DELIVERY SYSTEM 4MMX30MM
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8719407
Report Number3008881809-2019-00176
Device Sequence Number2211612
Product Code OUT
UDI-Device Identifier07613252648796
UDI-Public07613252648796
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2020
Device Catalogue NumberM003SFD040300
Device Lot Number21131864
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;